# SDR ABXA9500480

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 591015837
- Condition: Corroded
- Location: Fs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE WEB AROUND THE AFT BAG BIN DOOR JAMB CORRODED.  REPAIRED WEB IN JAMB AREA IAW ABX REA D953-11279-MR.
